MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORP DURAGEN PLUS DURAL REGENERATION MATRIX 2X2 1 PA; N/A

INTEGRA LIFESCIENCES CORP DURAGEN PLUS DURAL REGENERATION MATRIX 2X2 1 PA; N/A
Catalog Number DP1022
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that when introducing the dura graft transphenoidally, when passing through the nasal duct, the duragen plus dural regenation matrix 2x2 (dp1022) became a ball that was difficult to manipulate.The physician could not extend it in its entirety at the surgical site, so it was left in the form of a plug and filled with a tessel-type fibrin sealant to guarantee closure and avoid fistula in the post-operative period.There was no patient injury reported.
 
Additional Manufacturer Narrative
Attempts are being made to obtain additional information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Duragen plus dural regenation matrix 2x2 (dp1022) was not returned for evaluation; therefore, an evaluation of the device could not be performed.Videos were provided by the customer; however, it is not possible to view them and customer later confirmed that videos in their possession was damaged.However, investigation of retained samples was performed as follows: device history record (dhr) review - lot number information has been provided; therefore, the dhr was reviewed and found no anomalies.Failure analysis - one (1) retain sample unit was visually inspected: dispenser box and contents were in good condition, tray sealing area was complete, and no defect was observed on the sponge.Medical assessment - based on the information available, a medical assessment was performed which concludes the following: ¿the information contained within the complaint is indicative of a surgical technique procedural issue and does not indicate the occurrence of a device malfunction.It is possible to roll any matrix into a ball that may adhere to itself as it would the dura, should a matrix be manipulated in such a manner.¿.Root cause - based on the information available and the medical assessment provided, the root cause for the reported event is most likely due to a surgical technique issue and not a device malfunction.No further investigation is required based on the acceptability of risk and no adverse trends identified.This will be monitored and trended going forward.At present, we consider this complaint to be closed.

Brand Name
DURAGEN PLUS DURAL REGENERATION MATRIX 2X2 1 PA
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORP
1100 campus drive
1100 campus drive
princeton NJ
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORP
1100 campus drive
princeton NJ
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key18284680
Report Number1121308-2023-00040
Device Sequence Number17854208
Product Code GXQ
UDI-Device Identifier10381780023456
UDI-Public10381780023456
Combination Product (Y/N)N
PMA/510(K) Number
K032693
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue NumberDP1022
Device Lot Number7138572
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2023
Supplement Date Received by Manufacturer01/17/2024
Initial Report FDA Received Date12/07/2023
Supplement Report FDA Received Date01/26/2024
Date Device Manufactured05/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale